# SDR VNAA201910121102

- Difficulty date: October 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,232 hours, 30,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Failed
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT INOP. DEFERRED. REMOVED AND REPLACED FLASHLIGHT RECHARGE CONNECTOR IAW CRJ 700 AMM 25-61-02-000/400-801 AND CRJ 700 ESPM 20-33-00.  OPS CHECK GOOD. THIS CLEARS MEL.
